Atripla and Heart Problems
Sep 20, 2007
I've been on atripla for about a year, recently I've experienced some heart fatigue. Dr's have done blood work, x-rays, blood pressure all negative. I've yet to see a cardiologist. I'm 54, in good shape, what tests would you reccommend, any history of heart disease and use of atripla?
Response from Dr. Pierone
Heart fatigue is a general term which is hard to know how to interpret. I assume that this means pain, pressure, or perhaps shortness of breath. Regardless, it should be discussed in detail with your doctor and evaluated. HIV medications have been linked to a greater risk of heart problems, but mainly the protease inhibitors, not NNRTI-based therapy like Atripla. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Herpes Cause Diarrhea?
- Can The Receiver Of Oral Sex Catch A Std?
- Can You Catch Hepatitis From Oral Sex?
- How Long Does Chlamydia Last After Treatment?
- How Often Does Chlamydia Cause You To Be Sterile In Women?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.